# SDR CALA2024040200930

- Difficulty date: March 29, 2024
- Submitted: April 2, 2024
- Operation: Air carrier
- Aircraft: N69829
- Make and model: Boeing 737924ER
- Aircraft serial: 44561
- Aircraft time: 29,184 hours, 10,681 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Part number: 1012857301BHW
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

38 ABC AISLE EMERGENCY LIGHT ASSY BROKEN OFF. FOUND LIGHT ASSY BROKEN OFF AND BOTH MOUNTING SCREWS MISSING. REPLACED HOUSING ASSY AND SCREWS REF AMM 33-51-11-960-802 AND CMM 25-23-55. OPC NORMAL.
